# SDR MASA20220331162

- Difficulty date: March 31, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- Engine: Ge CF348C5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Part number: CN6242001942
- Part serial: NA
- Condition: Corroded
- Location: Rh Eng Uppr Tran
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH ENGINE UPPER TRANSCOWL LATCH DOOR (PN-CN624-2021-901) WAS FOUND TO HAVE CORROSION ON THE SURROUND LANDING AT THE FREE EDGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 (SRM) TASK 54-21-05-003-A01, (REV. 38 DATED 9JUL2021 ).
